# SDR VJ3R202209070001

- Difficulty date: April 8, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Make and model: Cirrus SF50
- System (JASC): 7400 · Ignition System
- Part: Housing
- Part number: M3832
- Condition: Broken
- Component: Magneto, Champion, 4345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETARD BREAKER POINT LEAD WIRE ATTACHED TO DISTRIBUTOR HOUSING, HAS TERMINAL END BROKEN.  WIRE IS TOO SHORT TO CRIMP NEW TERMINAL END ON.  WIRE IS ATTACHED TO HOUSING WITH EPOXY LIKE COVERING AND NO ALLOWANCE IN THE MAINTENANCE MANUAL FOR SPLICING OR REPLACING WIRE.  REPLACED HOUSING WITH NEW.
